PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 34 | 2 | 409-413
Tytuł artykułu

A note on pm-compact bipartite graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A graph is called perfect matching compact (briefly, PM-compact), if its perfect matching graph is complete. Matching-covered PM-compact bipartite graphs have been characterized. In this paper, we show that any PM-compact bipartite graph G with δ (G) ≥ 2 has an ear decomposition such that each graph in the decomposition sequence is also PM-compact, which implies that G is matching-covered
Wydawca
Rocznik
Tom
34
Numer
2
Strony
409-413
Opis fizyczny
Daty
wydano
2014-05-01
online
2014-04-12
Twórcy
autor
  • Center for Combinatorics and LPMC-TJKLC Nankai University, Tianjin 300071, China
autor
Bibliografia
  • [1] C.A. Barefoot, R.C. Entringer and L.A. Sz´ekely, Extremal values for ratios of dis- tances in trees, Discrete Appl. Math. 80 (1997) 37-56. doi:10.1016/S0166-218X(97)00068-1[Crossref]
  • [2] A.A. Dobrynin, R. Entringer and I. Gutman, Wiener index of trees: theory and applications, Acta Appl. Math 66 (2001) 211-249. doi:10.1023/A:1010767517079[Crossref]
  • [3] L. Johns and T.C. Lee, S-distance in trees, in: Computing in the 90’s (Kalamazoo, MI, 1989), Lecture Notes in Comput. Sci., 507, N.A. Sherwani, E. de Doncker and J.A. Kapenga (Ed(s)), (Springer, Berlin, 1991) 29-33. doi:10.1007/BFb0038469[Crossref]
  • [4] T. Lengyel, Some graph problems and the realizability of metrics by graphs, Congr. Numer. 78 (1990) 245-254
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1706
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.